# SDR CA990907078

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 16475
- Condition: Broken
- Location: Nr 9 Cylinder
- Stage of operation: CR
- Nature of condition: E, R
- Precautionary procedure: B

## Discrepancy

(CAN) CYLINDER STUDS BROKEN ALLOWING SEPARATION OF CYLINDER.
